Next Article in Journal
Multi-Objective Design Optimization of an Over-Constrained Flexure-Based Amplifier
Next Article in Special Issue
On the Accessibility of Newton’s Method under a Hölder Condition on the First Derivative
Previous Article in Journal
Implementation of a Parallel Algorithm Based on a Spark Cloud Computing Platform
Previous Article in Special Issue
An Optimal Eighth-Order Derivative-Free Family of Potra-Pták’s Method
Open AccessArticle

A Quartically Convergent Jarratt-Type Method for Nonlinear System of Equations

1
Department of Mathematics, Imam Reza International University, Khorasan Razavi, Mashhad, Sanabaad, Daneshgah 91735-553, Iran
2
Department of Mathematics, Zahedan Branch, Islamic Azad University, Zahedan, Iran
*
Author to whom correspondence should be addressed.
Academic Editor: Alicia Cordero
Algorithms 2015, 8(3), 415-423; https://doi.org/10.3390/a8030415
Received: 28 May 2015 / Revised: 1 July 2015 / Accepted: 2 July 2015 / Published: 6 July 2015
(This article belongs to the Special Issue Numerical Algorithms for Solving Nonlinear Equations and Systems)
In this work, we propose a new fourth-order Jarratt-type method for solving systems of nonlinear equations. The local convergence order of the method is proven analytically. Finally, we validate our results via some numerical experiments including an application to the Chandrashekar integral equations. View Full-Text
Keywords: iterative methods; Fréchet; systems of nonlinear equations; Chandrashekar integral equations iterative methods; Fréchet; systems of nonlinear equations; Chandrashekar integral equations
MDPI and ACS Style

Ghorbanzadeh, M.; Soleymani, F. A Quartically Convergent Jarratt-Type Method for Nonlinear System of Equations. Algorithms 2015, 8, 415-423.

Show more citation formats Show less citations formats

Article Access Map

1
Only visits after 24 November 2015 are recorded.
Back to TopTop